Exputex 250mg/5ml Oral Solution Sugar Free
Exputex 250mg/5ml Oral Solution Sugar Free contains the active ingredient carbocisteine, which liquefies viscous mucus and assists in the clearance of phlegm.
Choose from 100ml & 300ml sizes.
See enclosed leaflet for further information.
- Adults and children over the age of 12: Initially 15ml (three 5ml spoonfuls) three times a day, reducing to 10ml (two 5ml spoonfuls) three times daily when the mucus starts to go.
- Children 6 to 12 years: Give 5ml (one 5ml spoonful) two to three times a day.
- Children 2 to 5 years: Give 2.5ml (one 2.5ml spoonful) two to three times a day.
- Children under 2 years: Do not give this medicine to children under 2 years except on the instruction of your doctor.
Cautions and Warnings:
Like all medicines, Exputex Oral Solution can cause side effects, although not everybody gets them. STOP taking Exputex Oral Solution and seek medical help immediately if you have any of the following which may be signs of an allergic reaction:
- difficulty breathing or swallowing
- swelling of the face, lips, tongue or throat
- severe itching of the skin, with a red rash or raised bumps.
The following side effects may occur:
- nausea, headache, stomach upset and skin rash
Exputex Oral Solution contains the active ingredient carbocisteine. Each 5ml spoonful of Exputex contains 250mg of carbocisteine.
Other ingredients: levomenthol, ethanol (alcohol), saccharin sodium, sunset yellow FCF (E110), sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), sodium methyl parahydroxybenzoate (E219), citric acid monohydrate, sodium hydroxide, carmellose sodium, glycerol, orange flavour, condensed milk flavour and purified water.